# SDR DLL10981335

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Part number: 1527807101
- Condition: Cracked
- Location: Ws 520-529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR CRACK, LT WING IWS 503-529, PYLON BACKUP FITTING BULKHEAD.  THE LT WING PYLON BACKUP FITTING BULKHEAD BETWEEN IWS 503 AND 539 WAS FOUND WITH A 6 LONG CRACK THROUGH THE UPPER FLANGE RUNNING TOWARDS THE INTEGRAL CENTER RING FLANGE.  THE CRACK AREA WAS CUT OUT.  TWO REPAIR FITTINGS AND A REPAIR PLATE   WERE FABRICATED AND INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365050-14, REV C.
